Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 409, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 26, 2016, 10:34 PM CDT for Comanche County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 10:34 PM CDT (03:34 UTC)
- Expired
- May 26, 2016, 11:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Comanche County, OK
The radar
The Altus AFB radar (KFDR), 57 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:31 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 655 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 8.5
The text
As transmitted.
507
WUUS54 KOUN 270334
SVROUN
OKC031-270400-
/O.NEW.KOUN.SV.W.0409.160527T0334Z-160527T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1034 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 1100 PM CDT
* AT 1033 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
NORTHWESTERN LAWTON...MOVING EAST AT 45 MPH. QUARTER SIZE HAIL WAS
REPORTED IN LAWTON.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAWTON...CACHE...STERLING...FAXON AND SOUTHEASTERN FORT SILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9866 3451 9867 3461 9868 3482 9809
3468 9809 3468 9814 3455 9814 3443 9866
TIME...MOT...LOC 0333Z 251DEG 39KT 3460 9845
HAIL...1.00IN
WIND...60MPH
$$
..SPEG.1 follow-up statement
590
WWUS54 KOUN 270358
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT THU MAY 26 2016
OKC031-270407-
/O.EXP.KOUN.SV.W.0409.000000T0000Z-160527T0400Z/
COMANCHE OK-
1058 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COMANCHE COUNTY WILL
EXPIRE AT 1100 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND STRONG WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3451 9866 3451 9867 3461 9868 3482 9809
3468 9809 3468 9814 3455 9814 3443 9866
TIME...MOT...LOC 0356Z 251DEG 39KT 3460 9845
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:47 PM CDT, 47 minutes earlier.
Area forecast discussion, May 26, 9:47 PM CDT, 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 947 PM CDT THU MAY 26 2016 .UPDATE... adjusted rain chances tonight...mainly to increase them in western oklahoma...and decrease them near and east of i-35. && .DISCUSSION... severe thunderstorms with heavy rainfall will continue tonight mainly over western oklahoma and western north texas. severe threat is much lower near and east of i-35 tonight. latest radars indicated two main clusters of severe storms... one near woodward and cheyenne...and another near frederick and vernon. these storms will continue to push east for the next several hours...but will move into a more capped and more stable airmass with lower instability across the central third of oklahoma. overall...think these storms will weaken over the next few hours. still think large hail...damaging winds...and very heavy rainfall are the main hazards with these storms for the next few hours in western oklahoma and western north texas. tornado risk appears to be fairly low and only confined to western oklahoma and western north texas. products will be updated shortly. mbs && .PREV DISCUSSION... /issued 645 PM CDT THU MAY 26 2016/ DISCUSSION... Aviation discussion for the 00z TAFs is below. AVIATION... Have very low confidence in the TAFs. Overall...think VFR conditions will occur. Some MVFR conditions are likely to occur across the area...mainly 07-16z...but not sure exactly where and when. Isolated to numerous TSRA will occur across Oklahoma and north Texas for the next 24 hours. Determining exactly where and when this activity occurs remain uncertain. Kept VCTS and TEMPO TSRA mention at sites in western Oklahoma and western north Texas through 06z where confidence of storms is higher. Non-convective low level wind shear may form 01-13z across parts of the area...but did not mention due to low confidence of occurrence. MBS PREV DISCUSSION... /issued 343 PM CDT THU MAY 26 2016/ DISCUSSION... With the exception of far northwest Oklahoma, most of the western third of Oklahoma and adjacent area of northern Texas are clear to partly cloudy. Weak height falls will overspread the Panhandles late this afternoon and evening in advance of a trough over Colorado/New Mexico. At least widely scattered thunderstorms should develop along and near a dryline in extreme western Oklahoma/far eastern Texas panhandle. Extreme instability and deep layer shear will result in supercells capable of producing very large hail...damaging RFD winds and perhaps tornadoes. With better forcing compared with the past few days...storms should become scattered perhaps widespread during the evening and overnight. By late evening and overnight the main severe weather risk will be damaging winds and hail. Most model suggest storms will be ongoing across at least south central and southeast Oklahoma Friday morning. There should be enough recovery by Friday afternoon, to see widely scattered severe storms. Weak shortwave ridging Friday night through Saturday may provide a lull in thunderstorm activity as the holiday weekend begins. Thunderstorm chances will return by Sunday and last through at least mid week. The overall flow Sunday into Monday will be rather weak...but moderate to high instability may result in severe thunderstorms each day. A weak cold front may move across the Southern Plains Tuesday into Tuesday night. This may bring some brief relief from rather high humidity currently in place. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 66 82 63 86 / 50 40 20 10 Hobart OK 64 91 60 88 / 70 10 10 10 Wichita Falls TX 65 90 62 89 / 50 40 10 10 Gage OK 60 86 55 87 / 80 20 10 10 Ponca City OK 67 82 63 84 / 50 40 40 10 Durant OK 68 80 67 86 / 40 70 50 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 17/17
Hazardous weather outlook, May 26, 9:13 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 913 PM CDT THU MAY 26 2016 OKZ004>048-050>052-TXZ083>090-280215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 913 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS THROUGH EARLY FRIDAY. LOCATION... AN ENHANCED RISK AREA IS WEST OF A LINE FROM WAKITA... TO EL RENO... TO DUNCAN AND WAURIKA... INCLUDING ALL OF WESTERN NORTH TEXAS. A SLIGHT RISK AREA ENCOMPASSES AREAS WEST OF A CHANDLER TO MARIETTA LINE. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE NOW THROUGH 3 AM. IMPACTS... LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS UP TO 80 MPH...AND HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING WILL BE THE MAIN CONCERNS. THERE IS ALSO A LOW RISK OF TORNADOES... MAINLY ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. DISCUSSION... DISCRETE SUPERCELLS JUST EAST OF A DRYLINE IN FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WILL PRODUCE MOST SEVERE WEATHER REPORTS TONIGHT...MAINLY IN THE FORM OF VERY LARGE HAIL AND DAMAGING WIND GUSTS. THESE STORMS SHOULD WEAKEN AS THEY MOVE EASTWARD LATER TONIGHT. THERE IS A CHANCE THAT STORMS COULD ORGANIZE INTO ONE OR MORE CLUSTERS LATER TONIGHT AS THEY APPROACH THE CENTRAL THIRD OF OKLAHOMA. THERE IS ALSO A RISK FOR A FEW TORNADOES... MAINLY IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... THIS EVENING. THE POTENTIAL FOR SEVERE STORMS WILL DECREASE AFTER 3 AM BUT STORMS WILL LIKELY CONTINUE FRIDAY MORNING WITH SMALL HAIL AND GUSTY WINDS POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .HEAVY RAINFALL... SEVERAL LOCALIZED AREAS HAVE ALREADY RECEIVED AN ABUNDANT AMOUNT OF RAINFALL OVER THE PAST SEVERAL DAYS. THE THREAT OF LOCALIZED FLASH FLOODING WILL CONTINUE WHERE THUNDERSTORMS MANAGE TO DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG TO SEVERE STORMS ARE EXPECTED FOR AT LEAST PORTIONS OF THE AREA EACH DAY. THE MOST LIKELY AREA FOR SEVERE STORMS FRIDAY WILL BE ALONG AND SOUTH OF I-40 AND ALONG AND EAST OF I-35. .HEAVY RAIN... HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL ALSO REMAIN POSSIBLE THROUGH AT LEAST THIS WEEKEND. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 26, 9:01 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND GST 4 S MEDICINE MOUND 34.13N 99.59W
05/26/2016 E60 MPH HARDEMAN TX EMERGENCY MNGR
&&
JPIKELocal storm report, May 26, 9:03 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL 5 SSW WOODWARD 36.37N 99.43W
05/26/2016 E1.00 INCH WOODWARD OK EMERGENCY MNGR
AT EW45 AND CTY ROAD 202
&&
JPIKELocal storm report, May 26, 9:23 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TORNADO 4 NW HARMON 36.19N 99.61W
05/26/2016 ELLIS OK BROADCAST MEDIA
REPORTED BY KOCO
&&
EMLocal storm report, May 26, 9:42 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST FREDERICK 34.39N 99.02W
05/26/2016 E60 MPH TILLMAN OK FIRE DEPT/RESCUE
ESTIMATED
&&
JPIKELocal storm report, May 26, 9:52 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 2 S FREDERICK 34.36N 99.02W
05/26/2016 TILLMAN OK AMATEUR RADIO
POWER LINES DOWNED. POWER REPORTED OUT AROUND TOWN.
&&
JPIKELocal storm report, May 26, 10:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM HAIL LAWTON 34.60N 98.42W
05/26/2016 E1.00 INCH COMANCHE OK POST OFFICE
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Special Weather Statement | OUN | Beckham | 26 min |
| May 26, 7:22 PM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| May 26, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Dewey, Ellis, Roger Mills | 43 min |
| May 26, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 42 min |
| May 26, 7:58 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper | 3 hr |
| May 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods | 50 min |
| May 26, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 47 min |
| May 26, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills, Woodward | 45 min |
| May 26, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 52 min |
| May 26, 8:24 PM CDT | Tornado Warning | OUN | Ellis | 36 min |
| May 26, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 52 min |
| May 26, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 40 min |
| May 26, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Major, Woods, Woodward | 37 min |
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Roger Mills, Woodward | 47 min |
| May 26, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 31 min |
| May 26, 9:01 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 33 min |
| May 26, 9:08 PM CDT | Areal Flood Advisory | OUN | Ellis, Roger Mills, Woodward | 3 hr |
| May 26, 9:30 PM CDT | Tornado Warning | OUN | Roger Mills | 30 min |
| May 26, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| May 26, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Roger Mills, Woodward | 45 min |
| May 26, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 26, 9:59 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 35 min |
| May 26, 10:14 PM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 4 hr |
| May 26, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Ellis, Major, Roger Mills and 2 more | 46 min |
| May 26, 10:33 PM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 3 hr |
| May 26, 10:41 PM CDT | Flash Flood Warning | OUN | Comanche | 2 hr |
| May 26, 10:42 PM CDT | High Wind Warning | OUN | Caddo, Canadian, Grady | 78 min |
| May 26, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 27 min |
| May 26, 10:57 PM CDT | Special Weather Statement | OUN | Grady | 33 min |
| May 26, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 28 min |
| May 26, 11:16 PM CDT | Special Weather Statement | OUN | Major | 29 min |
| May 26, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 41 min |
| May 27, 12:10 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 35 min |
| May 27, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 44 min |
| May 27, 4:23 AM CDT | Special Weather Statement | OUN | Carter, Love | 67 min |
| May 27, 4:53 AM CDT | Areal Flood Advisory | OUN | Carter, Love | 37 min |
| May 27, 5:02 AM CDT | Special Weather Statement | OUN | Carter | 28 min |
| May 27, 7:32 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Jefferson, Love, Murray | 58 min |
| May 27, 2:02 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 27, 2:25 PM CDT | Special Weather Statement | OUN | Grant | 35 min |
| May 27, 2:56 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 27, 3:09 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| May 27, 3:48 PM CDT | Areal Flood Advisory | OUN | Grant | 117 min |
| May 27, 3:54 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| May 27, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 38 min |
| May 27, 4:26 PM CDT | Special Weather Statement | OUN | Comanche | 34 min |
| May 27, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 35 min |
| May 27, 4:45 PM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 27, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 42 min |
| May 27, 4:51 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| May 27, 5:15 PM CDT | Special Weather Statement | OUN | Stephens | 45 min |
| May 27, 5:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 27, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 45 min |
| May 27, 5:36 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| May 27, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 50 min |
| May 27, 5:45 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 27, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 44 min |
| May 27, 5:49 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 41 min |
| May 27, 6:11 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 49 min |
| May 27, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 41 min |
| May 27, 6:22 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 38 min |
| May 27, 6:27 PM CDT | Special Weather Statement | OUN | Garvin, Murray | 33 min |
| May 27, 6:35 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 40 min |
| May 27, 6:43 PM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 27, 6:45 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| May 27, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 44 min |
| May 27, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 52 min |
| May 27, 6:57 PM CDT | Special Weather Statement | OUN | Garvin | 48 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.